# SDR USAA970178

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 699
- Part time: 58,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING PCI 949, FOUND LONGERON CRACKED IN TWO PLACES, .75 INCH CRACK TOTAL LENGTH 1.5 INCH AT RIGHT SIDE, STATION 699 LONGERON 5 RIGHT, DETECTED BY EDDY CURRENT INSPECTION.  INSTALLED REPAIR SPLICE PER TYPICAL REPAIR 53-10-17.  (M)
